# SDR BJNA95901

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1012721
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 LEFT SIDE EMERGENCY EXIT LIGHT MISSING.  REMOVED AND REPLACED MISSING EMERGENCY EXIT LIGHT IAW BSWP 20.  OPSCHECKS GOOD THIS STATION.  (M)
